Ask a doctor

Unhappy With Botox Under Eyes- When WIll Results Improve?

Hello doctors !! i had botox under my eyes on 10/17 but im really disappointed by the result and i still have some lines. the bad is it make two lines on my cheeks then i go to dr and he gives some filler on cheeks to try to remove these two lines. i wanna know when will botox will begain to slowly wearing off and when it will start to metbolized and how long will stay? tell mee please and if sun fast the wearing off of it? thanksss

Doctor Answers (6)

Botox should wear off in four months

+1

There is no evidence that sun exposure will wear off the botox quicker. It takes about four months to have the botox effect vanish.

Web reference: http://www.thenyac.com/botox/index.html

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Botox Wears off in 3-4 Months

+1

Hi Hade.  Botox usually lasts between 3-4 months.  We're not sure why your injector would have tried to remedy the problem with fillers after creating the problem with Botox.  It probably would have been best to stop where he was.  

Web reference: http://www.celibre.com/botoxTreatment.aspx

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Unhappy With Botox Under Eyes- When WIll Results Improve?

+1

The effects of neurotoxins Botox, Dysport and Xeomin are 3-4 months.  Let everything go away and start over, IMHO.

Web reference: http://www.thepalmercodeinstitute.com

Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Botox lasts 3-4 months usually

+1

The duration of Botox is usually 3-4 months to begin wearing off; however, the filler will remain longer - usually 6-8 months. Unfortunately nothing will make the Botox go away or metabolize faster. Do not go in the sun - that definitely will not help. It will actually make you get more sun damage, lines, and wrinkles, which will make you even more unhappy!

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Agree, botox take 4 to 6 months to wear off.

+1

Your lower eyelid effect may wear off faster than this depending on the actual dose placed relative to the muscle mass in the lower eyelid.  Generally the lower eyelid is held up the muscle along the edge of the lower eyelid.  BOTOX can weaken this and cause the eyelid to slump.  Generally, lower eyelid fillers are a better approach for these issues.

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

Botox metabolism

+1

Botox is classicly described as a 3 to 6 month effect.  That's because some patients metabolize the drug at different rates, and a larger dose takes longer to wear off as well.  What most patients experience is pretty complete effect for three or four months, then start to notice the return of muscle function over  the next two months back to their baseline.  Some patients, particularly those that are very active like runners and personal trainers, seem to break it down more quickly.  So you will have to wait that long.  

Sun has no influence on the metabolism.  I 'm not sure what your injector expected to happen, since the med it is not typically effective "under the eyes" .  Crows feet, yes.  But mid pupil and central to that can be tricky.

Web reference: http://robertsonplasticsurgery.com

Madison Facial Plastic Surgeon
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.